I know the chances are rare but I use to take Saphris last year for months, but I experienced high prolactin levels resulting in milk production and I'm an 18 year old female. I've started Latuda recently and notice a change in my breasts like last time. What should I do? Also, why can't you take Latuda without food? How is it affected? Thank you.
Not in men but it sounds unusual.
Hi, mnpn! Most anti-psychotics have the potential to cause elevated prolactin levels/lactation but you might ask your doctor about the newer generation drugs such as Vraylar which have been shown to have little, if any, effect on prolactin.
Lack of food when taking Latuda inhibits absorption and so decreases effectiveness.
Pleas feel free to comment if you have further questions, okay? Best regards and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jun 2015 • 1 answer
Updated 8 Nov 2014 • 1 answer
Updated 22 Oct 2018 • 3 answers
Updated 1 Nov 2018 • 10 answers
Posted 20 Dec 2018 • 0 answers